# SDR AALA202107153969

- Difficulty date: July 13, 2021
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N811AB
- Make and model: Boeing 787-8
- Aircraft serial: 40629
- Aircraft time: 21,211 hours, 2,759 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Concentrator
- Part number: 182594001
- Condition: Inoperative
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: L4 / R4 DOOR AREA FLIGHT ATTENDANT PANEL EMERGENCY EVACUATION SIGNAL SYSTEM INOPERATIVE. **SUPPLEMENTAL REPORT FOR AALA202107143969: REPLACED REMOTE DATA CONCENTRATOR 19 PER AMM 42-21-07.** (CLOSED)
